# SDR ASAA2015060812028

- Difficulty date: June 8, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 27,762 hours, 8,474 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Source
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 SOURCE OFF LIGHT ILLUMINATED.  NO VOLTS/ FREQUENCY IN CRUISE AT 36,000 FT.  ACFT GROUNDED. ACCOMPLISHED GCU BITE TEST NR 1 IAW FIM 24-21, TASK 801, AND RESET.  C/W FIM 24-21, TASK 823 SOURCE OFF LIGHT ILLUMINATED AFTER NR 1 ENGINE GROUND RUN, GROUND VERIFICATION SUCCESSFUL.  NR 1 SOURCE OFF LIGHT REMAINS EXTINGUISHED, ALL OTHER INDICATIONS NORMAL.
